×

A study on \(^{\ast \ast} g \alpha\)-compactness and \(^{\ast \ast} g \alpha\)-connectedness in topological spaces. (English) Zbl 1487.54009

Summary: In this paper we introduce new concept of \(^{\ast \ast} g \alpha\)-compactness and \(^{\ast \ast} g \alpha\)-connectedness in topological space using \(^{\ast \ast} g \alpha\)-open sets and study some of their properties of \(^{\ast \ast} g \alpha\)-compactness and \(^{\ast \ast} g \alpha\)-connectedness.

MSC:

54A05 Topological spaces and generalizations (closure spaces, etc.)
54B10 Product spaces in general topology
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D05 Connected and locally connected spaces (general aspects)
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
PDF BibTeX XML Cite
Full Text: Link

References:

[1] Balachandran K., Sundaram P and Maki H., On generalized continuous maps in topological spaces,Mem. Fac. Sci. Kochi Univ. Ser.A. Math.,12, 5-13(1991). · Zbl 0736.54005
[2] S.S. Benchalli and Priyanka M. Bansali, gb- Compactness and gb-Connectedness Topological Spaces,Int. J. Contemp. Math. Sciences,6(10), 465-475(2011). · Zbl 1227.54024
[3] M. Caldas, Semi-generalized continuous maps in topological spaces,Port. Math.,52(4)339-407(1995). · Zbl 0883.54015
[4] R. Devi, H. Maki and K. Balachandran, Semi-generalized closed maps and generalized semi- closed maps, Mem. Fac. Sci. Kochi Univ.,14, 41-54(1993). · Zbl 0787.54015
[5] R. Devi, K. Balachandran and H. Maki, on generalizedα-continuous maps,Far. East J. math.,16, 3548(1995). · Zbl 0838.54010
[6] R.Devi, K.Balachandran and H.Maki, Generalizedα-closed maps andα-generalized closed maps,Indian J. Pure. Appl. Math.,29(1),37-49(1998). · Zbl 0927.54018
[7] Y.Ganambal, On generalized preregular closed sets in topological spaces,Indian J. Pure Appl. Math.|, 28(3),351-360(1997). · Zbl 0942.54003
[8] Y.Gnanambal and K.Balachandran, On gpr-Continuous Functions in Topological spaces,Indian J.Pure appl.Math.,30(6), 581-593(1999). · Zbl 0990.54014
[9] N. Levine, Generalized closed sets in topological spaces,Rend. Circ. sMat. Palermo.,19, 89-96(1970). · Zbl 0231.54001
[10] S. Pious Missier and M. Anto, On g*s- connected and g*s-compact spaces,IOSR Journal of Mathematics(IOSR-JM).,12(4), 17-21(2016).
[11] S. Sekar and B. Jothilakshmi, On semi generalized star b - Connectedness and Semi generalized star b Compactness in Topological Spaces,Malya J. Mat.,5(1), 143- 148(2017).
[12] A.M. Shibani, rg-compact spaces and rg-connected spaces,Mathemaica Pannonica.,17, 61-68(2006). · Zbl 1099.54504
[13] A. Singaravelan,∗∗gα-continuous and∗∗gα-irresolute maps in Topological spaces,IOSR Journal of Mathematics.,5(11), 74-81(2015).
[14] M. Vigneshwaran and R. Devi, On GαO-kernel in the digital plane,International Journal of Mathematical Archive.,3(6), 2358-2373 (2012).
[15] M. Vigneshwaran and A.Singaravelan, On properties of∗∗gα-closed sets and some application,International Journal of Mathematical Archive.,5(10), 139-150(2014)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.